# SDR HEEA954410

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748M
- Make and model: Bell 214ST
- Aircraft serial: 28102
- System (JASC): 2550 · Cargo Compartments
- Part: Cargo Hook
- Part number: 214070921103
- Condition: Worn
- Location: Ext Lift
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDS OVERHAUL.  RECEIVED INSTALLED ON N5748M, S/N 28102 ON 12-26-94.
